About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 315835, 13 pages
http://dx.doi.org/10.1155/2012/315835
Research Article

Computing the Fixed Points of Strictly Pseudocontractive Mappings by the Implicit and Explicit Iterations

Department of Information Management, Cheng Shiu University, Kaohsiung 833, Taiwan

Received 16 February 2012; Accepted 1 March 2012

Academic Editor: Khalida Inayat Noor

Copyright © 2012 Yeong-Cheng Liou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. E. Browder, “Convergence of approximants to fixed points of nonexpansive non-linear mappings in Banach spaces,” Archive for Rational Mechanics and Analysis, vol. 24, pp. 82–90, 1967.
  2. B. Halpern, “Fixed points of nonexpanding maps,” Bulletin of the American Mathematical Society, vol. 73, pp. 957–961, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. Z. Opial, “Weak convergence of the sequence of successive approximations for nonexpansive mappings,” Bulletin of the American Mathematical Society, vol. 73, pp. 591–597, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. P. L. Lions, “Approximation de points fixes de contractions,” vol. 284, no. 21, pp. A1357–A1359, 1977. View at Zentralblatt MATH
  5. K. Goebel and W. A. Kirk, Topics in Metric Fixed Point Theory, vol. 28 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 1990. View at Publisher · View at Google Scholar
  6. R. Wittmann, “Approximation of fixed points of nonexpansive mappings,” Archiv der Mathematik, vol. 58, no. 5, pp. 486–491, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. S. Reich and A. J. Zaslavski, “Convergence of Krasnoselskii-Mann iterations of nonexpansive operators,” Mathematical and Computer Modelling, vol. 32, no. 11–13, pp. 1423–1431, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. A. T. M. Lau and W. Takahashi, “Fixed point properties for semigroup of nonexpansive mappings on Fréchet spaces,” Nonlinear Analysis, vol. 70, no. 11, pp. 3837–3841, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. P. L. Combettes and T. Pennanen, “Generalized Mann iterates for constructing fixed points in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 275, no. 2, pp. 521–536, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. H. H. Bauschke, “The approximation of fixed points of compositions of nonexpansive mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 202, no. 1, pp. 150–159, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. A. Moudafi, “Viscosity approximation methods for fixed-points problems,” Journal of Mathematical Analysis and Applications, vol. 241, no. 1, pp. 46–55, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. H. K. Xu, “Viscosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 279–291, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. S. A. Hirstoaga, “Iterative selection methods for common fixed point problems,” Journal of Mathematical Analysis and Applications, vol. 324, no. 2, pp. 1020–1035, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. A. Petruşel and J.-C. Yao, “Viscosity approximation to common fixed points of families of nonexpansive mappings with generalized contractions mappings,” Nonlinear Analysis, vol. 69, no. 4, pp. 1100–1111, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. Y. Yao, R. Chen, and Y. C. Liou, “A unified implicit algorithm for solving the triplehierarchical constrained optimization problem,” Mathematical & Computer Modelling, vol. 55, no. 3-4, pp. 1506–1515, 2012. View at Publisher · View at Google Scholar
  16. Y. Yao and N. Shahzad, “Strong convergence of a proximal point algorithm with general errors,” Optimization Letters, vol. 6, no. 4, pp. 621–628, 2012. View at Publisher · View at Google Scholar
  17. Y. Yao and N. Shahzad, “New methods with perturbations for non-expansive mappings in Hilbert spaces,” Fixed Point Theory and Applications, vol. 2011, article 79, 2011. View at Publisher · View at Google Scholar
  18. S. Reich and H. K. Xu, “An iterative approach to a constrained least squares problem,” Abstract and Applied Analysis, no. 8, pp. 503–512, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. Y. Yao, Y. C. Liou, and G. Marino, “Strong convergence of two iterative algorithms for nonexpansive mappings in Hilbert spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 279058, 7 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. N. Shahzad, “Approximating fixed points of non-self nonexpansive mappings in Banach spaces,” Nonlinear Analysis, vol. 61, no. 6, pp. 1031–1039, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. H. Zegeye and N. Shahzad, “Viscosity approximation methods for a common fixed point of finite family of nonexpansive mappings,” Applied Mathematics and Computation, vol. 191, no. 1, pp. 155–163, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. K. Shimoji and W. Takahashi, “Strong convergence to common fixed points of infinite nonexpansive mappings and applications,” Taiwanese Journal of Mathematics, vol. 5, no. 2, pp. 387–404, 2001. View at Zentralblatt MATH
  23. N. Shioji and W. Takahashi, “Strong convergence of approximated sequences for nonexpansive mappings in Banach spaces,” Proceedings of the American Mathematical Society, vol. 125, no. 12, pp. 3641–3645, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. W. Takahashi and K. Shimoji, “Convergence theorems for nonexpansive mappings and feasibility problems,” Mathematical and Computer Modelling, vol. 32, no. 11–13, pp. 1463–1471, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. P.-E. Maingé, “Approximation methods for common fixed points of nonexpansive mappings in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 469–479, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. G. Marino and H.-K. Xu, “A general iterative method for nonexpansive mappings in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 43–52, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. Y. Yao, R. Chen, and J.-C. Yao, “Strong convergence and certain control conditions for modified Mann iteration,” Nonlinear Analysis, vol. 68, no. 6, pp. 1687–1693, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. L. C. Ceng, P. Cubiotti, and J. C. Yao, “Strong convergence theorems for finitely many nonexpansive mappings and applications,” Nonlinear Analysis, vol. 67, no. 5, pp. 1464–1473, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. S. S. Chang, “Viscosity approximation methods for a finite family of nonexpansive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 323, no. 2, pp. 1402–1416, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. Y. Yao, Y. C. Liou, and G. Marino, “Strong convergence of some algorithms for λ-strict pseudo-contractions in Hilbert spaces,” Bulletin of Australian Mathematical Society, vol. 85, no. 2, pp. 232–240, 2012. View at Publisher · View at Google Scholar
  31. Y. Yao and J.-C. Yao, “On modified iterative method for nonexpansive mappings and monotone mappings,” Applied Mathematics and Computation, vol. 186, no. 2, pp. 1551–1558, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. F. Cianciaruso, G. Marino, L. Muglia, and Y. Yao, “On a two-step algorithm for hierarchical fixed point problems and variational inequalities,” Journal of Inequalities and Applications, vol. 2009, Article ID 208692, 13 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. M. A. Noor, “Some developments in general variational inequalities,” Applied Mathematics and Computation, vol. 152, no. 1, pp. 199–277, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. M. A. Noor, “Extended general variational inequalities,” Applied Mathematics Letters, vol. 22, no. 2, pp. 182–185, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  35. M. A. Noor, “Some aspects of extended general variational inequalities,” Abstract and Applied Analysis, vol. 2012, Article ID 303569, 16 pages, 2012. View at Publisher · View at Google Scholar
  36. O. Scherzer, “Convergence criteria of iterative methods based on Landweber iteration for solving nonlinear problems,” Journal of Mathematical Analysis and Applications, vol. 194, no. 3, pp. 911–933, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  37. A. Sabharwal and L. C. Potter, “Convexly constrained linear inverse problems: iterative least-squares and regularization,” IEEE Transactions on Signal Processing, vol. 46, no. 9, pp. 2345–2352, 1998. View at Publisher · View at Google Scholar
  38. Y. Yao, R. Chen, and H.-K. Xu, “Schemes for finding minimum-norm solutions of variational inequalities,” Nonlinear Analysis, vol. 72, no. 7-8, pp. 3447–3456, 2010. View at Publisher · View at Google Scholar
  39. Y. L. Cui and X. Liu, “Notes on Browder's and Halpern's methods for nonexpansive mappings,” Fixed Point Theory, vol. 10, no. 1, pp. 89–98, 2009.
  40. X. Liu and Y. Cui, “The common minimal-norm fixed point of a finite family of nonexpansive mappings,” Nonlinear Analysis, vol. 73, no. 1, pp. 76–83, 2010. View at Publisher · View at Google Scholar
  41. Y. Yao and H. K. Xu, “Iterative methods for finding minimum-norm fixed points of nonexpansive mappings with applications,” Optimization, vol. 60, no. 6, pp. 645–658, 2011. View at Publisher · View at Google Scholar
  42. G. Marino and H.-K. Xu, “Weak and strong convergence theorems for strict pseudo-contractions in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 336–346, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  43. H. Zhou, “Convergence theorems of fixed points for λ-strict pseudo-contractions in Hilbert spaces,” Nonlinear Analysis, vol. 69, no. 2, pp. 456–462, 2008. View at Publisher · View at Google Scholar
  44. T. Suzuki, “Strong convergence theorems for infinite families of nonexpansive mappings in general Banach spaces,” Fixed Point Theory and Applications, no. 1, pp. 103–123, 2005. View at Zentralblatt MATH
  45. H. K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society, vol. 66, no. 1, pp. 240–256, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH